# SDR CA151011001

- Difficulty date: October 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,457 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Frame
- Part number: 20270091011
- Condition: Broken
- Location: Brake Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED AFTER THE FLIGHT THAT THE RT BRAKE WAS WEAK. INVESTIGATION FOUND THAT THE LOWER MOUNTING SUPPORT FOR THE PILOTS SIDE RT BRAKE CYLINDER HAD FAILED. THE SUPPORT IS A PIN THAT IS MOUNTED IN THE MOVEABLE SLEDGE ASSY.THE PIN WAS BENT AND THE MOUNTING HOLE WAS STRUCTURE WAS TORN. THE SLEDGE ASSY IS FOR RUDDER PEDAL DISTANCE ADJUSTMENT DUE TO STATIONARY SEATING FOR PILOT. THE A/C HAD 6231.3 TTSN AT THE TIME OF THE FAILURE. THE PARTS TIMES ARE UNKNOWN AT THE TIME OF THIS REPORT BUT ARE SUSPECTED AS BEING ORIGINAL INSTALLATION. THE DEFECTIVE PARTS WERE REPLACED AND THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
